Laboratoire de Mathématiques de Besançon - UMR 6623 CNRS
UFC
CNRS


Accueil > Pages web personnelles > Kokonendji Célestin C. > Publications

Publications

publié le , mis à jour le

 1. Book Chapters (05) :

  • Kokonendji, C.C., Zougab, N. & Senga Kiessé, T. (2017). Poisson-weighted estimation by discrete kernel with application to radiation biodosimetry. In Biomedical Big Data & Statistics for Low Dose Radiation Research - Extended Abstracts Fall 2015, vol. VII, Part II, Chap.19, pp. 115-120 (Editors : Ainsbury, E.A., Calle, M.L., Cardis, E., Einbeck, J., Gómez, G., Puig, P.), Springer Birkhauser, Basel.
  • Kokonendji, C.C. & Nisa, K. (2016). Generalized Variance Estimations of Normal-Poisson Models. In Forging Connections between Computational Mathematics and Computational Geometry, Chap. 21, pp. 247-260 (Editors : K. Chen, A. Ravindran), Springer Proceedings in Mathematics & Statistics Vol. 124, Springer International Publishing Switzerland. [MR3477508] [Zbl 06545533]
  • Kokonendji, C.C. (2014). Over- and Underdispersion Models. In The Wiley Encyclopedia of Clinical Trials - Methods and Applications of Statistics in Clinical Trials, Vol. 2 - Planning, Analysis, and Inferential Methods [MR3287594], Chap. 30, pp. 506-526, (Editor : N. Balakrishnan), John Wiley & Sons, Newark, NJ. [MR3287469]
  • Kokonendji, C.C. & Pommeret, D. (2007). Characterization of multivariate exponential families with polynomial variance function. In Trends in African diaspora mathematics research, pp. 87-94, (Editor T. Diagana), Nova Sci. Publ., Huntington, New York.
  • Kokonendji, C.C. & Marque, S. (2007). A strict arcsine regression model. In Trends in African diaspora mathematics research, pp. 95-102, (Editor T. Diagana), Nova Sci. Publ., Huntington, New York.

 2. Journal Papers (72) :

  • Puig, P. & Kokonendji, C.C. (2017). Nonparametric estimation of the number of zeros in truncated count distributions. Scandinavian Journal of Statistics, In Press (DOI : ... accepted 2017.06.15).
  • Belaid, N., Adjabi, S., Kokonendji, C.C. & Zougab, N. (2017). Bayesian adaptive bandwidth selector for multivariate discrete kernel estimator. Communications in Statistics - Theory and Methods, In Press (DOI : ... accepted 2017.06.06)
  • Bonat, W.H., Jørgensen, B., Kokonendji, C.C., Hinde, J. & Demétrio, C.G.B. (2017). Extended Poisson-Tweedie : properties and regression models for count data. Statistical Modelling, In Press (DOI : ... accepted 2017.05.02)
  • Bonat, W.H. & Kokonendji, C.C. (2017). Flexible Tweedie regression models for continuous data. Journal of Statistical Computation and Simulation 87 (11), 2138-2152.
  • Cuenin, J., Faivre, A. & Kokonendji, C.C. (2017). On generalized variances of products of powered components and multiple stable Tweedie models. Communications in Statistics - Theory and Methods 46 (14), 7225-7237.
  • Wansouwé, W.E., Somé, S.M. & Kokonendji, C.C. (2016). Ake : an R package for discrete and continuous associated kernel estimations. The R Journal 8 (2), 258-276.
  • Somé, S.M., Kokonendji, C.C. & Ibrahim, M. (2016). Associated kernel discrimination analysis for mixed data. Electronic Journal of Applied Statistical Analysis 9 (2), 385-399.
  • Belaid, N., Adjabi, S., Kokonendji, C.C. & Zougab, N. (2016b). Bayesian local bandwidth selector in multivariate associated kernel estimators for joint probability mass functions. Journal of Statistical Computation and Simulation 86 (18), 3667-3681.
  • Belaid, N., Adjabi, S., Zougab, N. & Kokonendji, C.C. (2016a). Bayesian bandwidth selection in discrete multivariate associated kernel estimators for probability mass functions. Journal of the Korean Statistical Society 45 (4), 557-567.
  • Cuenin, J., Jørgensen, B. & Kokonendji, C.C. (2016). Simulations of full multivariate Tweedie with flexible dependence structure. Computational Statistics 31 (4), 1477-1492. [Zbl 06645363]
  • Boubacar Maïnassara, Y. & Kokonendji, C.C. (2016). Modified Schwarz and Hannan-Quinn information criteria for weak VARMA models. Statistical Inference for Stochastic Processes 19 (2), 199-217. [MR3506632][Zbl 06599243]
  • Somé, S.M. & Kokonendji, C.C. (2016). Effects of associated kernels in nonparametric multiple regressions. Journal of Statistical Theory and Practice 10 (2), 456-471. [MR3499725]
  • Kokonendji, C.C. & Varron, D. (2016). Performance of the discrete associated kernel estimator through the total variation distance. Statistics and Probability Letters 110 (March), 225-235. [MR3474762][Zbl 06572297]
  • Senga Kiessé, T., Zougab, N. & Kokonendji, C.C. (2016). Bayesian estimation of bandwidth in semiparametric kernel estimation of unknown probability mass and regression functions of count data. Computational Statistics 31 (1), 189-206. [Zbl 1342.65061]
  • Zougab, N., Adjabi, S. & Kokonendji, C.C. (2016). Comparison study to bandwidth selection in binomial kernel estimation using Bayesian approaches. Journal of Statistical Theory and Practice 10 (1), 133-153. [MR3453033]
  • Jørgensen, B. & Kokonendji, C.C. (2016). Discrete dispersion models and their Tweedie asymptotics. AStA Advances in Statistical Analysis 100 (1), 43-78. [MR3452285]
  • Nisa, K., Kokonendji, C.C., Saefuddin, A., Wigena, A.H. & Mangku, I.W. (2016). Empirical comparison of ML and UMVU estimators of the generalized variance for some normal stable Tweedie models : a simulation study. Applied Mathematical Sciences 10 (63), 3107-3118.
  • Nisa, K., Kokonendji, C.C. & Saefuddin, A. (2015). Characterizations of multivariate normal-Poisson model. Journal of the Iranian Statistical Society 14 (2), 37-52.
  • Ibrahim, M., Jemei, S., Wimmer, G., Yousfi Steiner, N., Kokonendji, C.C. & Hissel, D. (2015). Selection of mother wavelet and decomposition level for energy management in electrical vehicles including a fuel cell. International Journal of Hydrogen Energy 40 (45), 15823-15833.
  • Kokonendji, C.C., Moypemna Sembona, C.C. & Sioké Rainaldy, J. (2015). A characterization of multivariate normal stable Tweedie models and their associated polynomials. Journal of Computational and Applied Mathematics 288, 159-168. [MR3349611] [Zbl 1328.62308]
  • Ghribi, A., Kokonendji, C.C. & Masmoudi, A. (2015). Characteristic property of a class of multivariate variance functions. Lithuanian Mathematical Journal 55 (4), 506-517. [MR3424711] [Zbl 1329.62248]
  • Zocchi, S.S. & Kokonendji, C.C. (2015). On general continuous triangular and two-sided power distributions. Communications in Statistics - Theory and Methods 44 (14), 3099-3106. [MR3378077] [Zbl 06552241]
  • Ibrahim, M., Antoni, U., Yousfi Steiner, N., Jemei, S., Kokonendji, C.C., Ludwig, B., Moçotéguy, P. & Hissel, D. (2015). Signal-based diagnostics by wavelet transform for proton exchange membrane fuel cell. Energy Procedia 74, 1508-1516.
  • Wansouwé, W.E., Kokonendji, C.C. & Kolyang, D.T. (2015). Nonparametric estimation for probability mass function with Disake : an R package for discrete associated kernel estimators. ARIMA Journal 19, 1-23. [MR3337328]
  • Boubacar Maïnassara, Y. & Kokonendji, C.C. (2014). On normal stable Tweedie models and power-generalized variance functions of only one component. TEST 23 (3), 585-606. [MR3252096] [Zbl 06392303]
  • Zougab, N., Adjabi, S. & Kokonendji, C.C. (2014b). Bayesian estimation of adaptive bandwidth matrices in multivariate kernel density estimation. Computational Statistics and Data Analysis 75, 28-38. [MR3178355]
  • Zougab, N., Adjabi, S. & Kokonendji, C.C. (2014a). Bayesian approach in nonparametric count regression with binomial kernel. Communications in Statistics - Simulation and Computation 43 (5), 1052-1063. [MR3215766] [Zbl 1291.62091]
  • Kokonendji, C.C. & Masmoudi, A. (2013). On the Monge-Ampère equation for characterizing gamma-Gaussian model. Statistics and Probability Letters 83 (7), 1692-1698. [MR3062283] [Zbl 1281.62131]
  • Zougab, N., Adjabi, S. & Kokonendji, C.C. (2013b). A Bayesian approach to bandwidth selection in univariate associate kernel estimation. Journal of Statistical Theory and Practice 7 (1), 8-23. [MR3196580]
  • Zougab, N., Adjabi, S. & Kokonendji, C.C. (2013a). Adaptive smoothing in associated kernel discrete functions estimation using Bayesian approach. Journal of Statistical Computation and Simulation 83 (12), 2219-2231. [MR3169297]
  • Zougab, N., Adjabi, S. & Kokonendji, C.C. (2012). Binomial kernel and Bayes local bandwidth in discrete functions estimation. Journal of Nonparametric Statistics 24 (3), 783-795. [Zbl 1254.62047] [MR2968902]
  • Kokonendji, C.C. & Pérez-Casany, M. (2012). A note on weighted count distributions. Journal of Statistical Theory and Applications 11 (4), 337-352.
  • Abdous, B., Kokonendji, C.C. & Senga Kiessé, T. (2012). On semiparametric regression for count explanatory variables. Journal of Statistical Planning and Inference 142 (6), 1537-1548. [Zbl 1243.62048] [MR2891505]
  • Jørgensen, B. & Kokonendji, C.C. (2011). Dispersion models for geometric sums. Brazilian Journal of Probability and Statistics 25 (3), 263-293. [Zbl pre05963745] [MR2832887]
  • Kokonendji, C.C. & Senga Kiessé, T. (2011). Discrete associated kernels method and extensions. Statistical Methodology 8 (6), 497-516. [Zbl pre06095858] [MR2834036]
  • Kokonendji, C.C., Demétrio, C.G.B., Dossou-Gbété, S. & Zocchi, S.S. (2011). On an extension of the negative binomial distribution. Journal of Statistical Theory and Applications 10 (1), 23-35. [MR2829296]
  • Kokonendji, C.C. & Zocchi, S.S. (2010). Extensions of discrete triangular distribution and boundary bias in kernel estimation for discrete functions. Statistics and Probability Letters 80 (21-22), 1655-1662. [Zbl 1195.62007] [MR2684014]
  • Abdous, B. & Kokonendji, C.C. (2009). Consistency and asymptotic normality for discrete associated-kernel estimator. African Diaspora Journal of Mathematics 8 (2), 63-70. [Zbl 1239.62032] [MR2511101]
  • Kokonendji, C.C., Senga Kiessé, T. & Balakrishnan, N. (2009). Semiparametric estimation for count data through weighted distributions. Journal of Statistical Planning and Inference 139 (10), 3625-3638. [Zbl 1168.62032] [MR2549110]
  • Kokonendji, C.C., Senga Kiessé, T. & Demétrio, C.G.B. (2009). Appropriate kernel regression on a count explanatory variable and applications. Advances and Applications in Statistics 12 (1), 99-126. [Zbl 1173 62025] [MR2546942]
  • Bernardoff, Ph., Kokonendji, C.C. & Puig, B. (2008). Generalized variance estimators in the multivariate gamma models. Mathematical Methods of Statistics 17 (1), 66-73. [Zbl pre05560848] [MR2400365]
  • Kokonendji, C.C. & Malouche, D.(2008). A property of count distributions in the Hinde-Demétrio family. Communications in Statistics - Theory and Methods 37 (12), 1823-1834. [Zbl pre05309136][MR2431452]
  • Kokonendji, C.C., Mizère, D. & Balakrishnan, N. (2008). Connections of the Poisson weight function to overdispersion and underdispersion. Journal of Statistical Planning and Inference 138 (5), 1287-1296. [Zbl 1133.62007][MR2388011]
  • Kokonendji, C.C., Senga Kiessé, T. & Zocchi, S.S. (2007). Discrete triangular distributions and non-parametric estimation for probability mass function. Journal of Nonparametric Statistics 19 (6-8), 241-254. [Zbl 1130.62030][MR2373679] [The R package]
  • Kokonendji, C.C. & Pommeret, D. (2007). Comparing UMVU and ML estimators of the generalized variance for natural exponential families. Statistics 41 (6), 547-558. [Zbl 1128.62068] [MR2395058]
  • Kokonendji, C.C., Demétrio, C.G.B. & Zocchi, S.S. (2007). On Hinde-Demétrio regression models for overdispersed count data. Statistical Methodology 4 (3), 271-291. [MR2380556] [5/Top 25 !]
  • Kokonendji, C.C. & Zarai, M. (2007). Transorthogonal polynomials and simple cubic multivariate distributions. Far East Journal of Theoretical Statistics 21 (2), 171-201. [Zbl 1130.62052][MR2337469]
  • Kokonendji, C.C. & Masmoudi, A. (2006). A Characterization of Poisson-Gaussian families by generalized variance. Bernoulli 12 (2), 371-379. [Zbl 1106.60014][MR2218560]
  • Kokonendji C.C. & Khoudar, M. (2006). On Lévy measures for infinitely divisible natural exponential families. Statistics and Probability Letters 76 (13), 1364-1368. [Zbl 1110.60008][MR2269646]
  • Mizère, D., Kokonendji, C.C. & Dossou-Gbété, S. (2006). Quelques tests de la loi de Poisson contre des alternatives générales basés sur l’indice de dispersion de Fisher. Rev. Statist. Appl. 54 (4), 61-84.
  • Dossou-Gbété, S., Demétrio, C.G.B. & Kokonendji, C.C. (2006). An MM-algorithm for a class of overdispersed regression models. Monogr. Semin. Mat. Garcia Galdeano 33, 229-236. [Zbl 1112.62067][MR2283192]
  • Kokonendji, C.C. (2005b). On $d$-orthogonality of the Sheffer systems associated to a convolution semigroup. Journal of Computing and Applied Mathematics 181 (1), 83-91. [Zbl 1082.60008][MR2145851]
  • Kokonendji, C.C. (2005a). Characterizations of some polynomial variance functions by $d$-pseudo-orthogonality. Journal of Applied Mathematics and Computing 19 (1-2), 427-438. [Zbl 1076.62010][MR2162335]
  • Kokonendji, C.C. & Pommeret, D. (2005). Characterization of multivariate exponential families with polynomial variance function. Advances in Mathematics - Afr. Diaspora J. Math. 1 (1), 78-84 [MR2312840]
  • Hassairi, A., Masmoudi, A. & Kokonendji, C.C. (2005). Implicit distributions and estimation. Communications in Statistics - Theory and Methods 34 (2), 245-252. [Zbl 1062.62016][MR2163350]
  • Kokonendji, C.C. & Marque, S. (2005). A strict arcsine regression model. Advances in Mathematics - Afr. Diaspora J. Math. 1 (1), 85-92 [MR2312841]
  • Kokonendji, C.C., Dossou-Gbété, S. & Demétrio, C.G.B. (2004). Some discrete exponential dispersion models : Poisson-Tweedie and Hinde-Demétrio classes. Statistics and Operations Research Transactions - SORT 28 (2), 201-214.[MR2116192]
  • Kokonendji, C.C. & Khoudar, M. (2004). On strict arcsine distribution. Communications in Statistics - Theory and Methods 33 (5), 993-1006. [Zbl 1114.62313][MR2054854]
  • Jourdan, A. & Kokonendji, C.C. (2002). Surdispersion et modèle binomial négatif généralisé. Rev. Statist. Appl. 50 (3), 73-86. [STMAZ S455.02986]
  • Kokonendji, C.C. & Truong-van, B. (2002). Sur l’unimodalité de la vraisemblance pour différents modèles de probabilités de captures séquentielles. Maghreb Math. Rev. 11 (3).
  • Kokonendji, C.C. & Pommeret, D. (2001). Estimateurs de la variance généralisée pour les familles exponentielles non gaussiennes. C. R. Acad. Sci. Paris, Math. 332, 351-356. [Zbl 0965.62016][MR1821475]
  • Kokonendji, C.C. (2001). First passage times on zero and one and natural exponential families. Statistics and Probability Letters 51, 293-298. [Zbl 0972.60039][MR1822737]
  • Kokonendji, C.C. (1999). Le problème d’Anscombe pour les lois binomiales négatives généralisées. Canadian Journal of Statistics 27 (1), 199-205. [Zbl 0936.62024][MR1703630]
  • Truong-van, B., Kokonendji, C.C. & Prouzet, P.(1998). Méthodes de vraisemblance pour les captures successives - Application aux saumons dans l’Adour-Nive. Biométrie & Halieutique 15, 123-128.
  • Kokonendji, C.C. & Seshadri, V. (1996). On the determinant of the second derivative of a Laplace transform. Annals of Statistics 24 (4), 1813-1827. [Zbl 0868.62047][MR1416662]
  • Kokonendji, C.C. (1995). Sur les familles exponentielles naturelles réelles de grand-Babel. Ann. Fac. Sci. Toulouse 4 (4), 763-800. [Zbl 0872.62014][MR1623464]
  • Kokonendji, C.C. & Seshadri, V. (1994b). Le déterminant de la dérivée seconde d’une transformée de Laplace est une transformée de Laplace. C. R. Acad. Sci. Paris, Math. 318, 361-366. [Zbl 0797.44001][MR1267616]
  • Kokonendji, C.C. & Seshadri, V. (1994a). The Lindsay transform of natural exponential families. Canadian Journal of Statistics 22 (2), 259-272. [Zbl 0811.62022][MR1295692]
  • Kokonendji, C.C. (1994). Exponential families with variance functions in $\sqrt{\Delta}P(\sqrt{\Delta})$ : Seshadri’s class. Test 3 (2), 123-172. [Zbl 0836.62015][MR1365729]
  • Kokonendji, C.C. & Seshadri, V. (1992). La méthode de Lindsay appliquées à la construction des familles exponentielles sur $\mathbb{R}$ de fonctions variance de degré 4 en $\sqrt{m}$. C. R. Acad. Sci. Paris, Math. 314, 305-308. [Zbl 0743.62015][MR1151719]
  • Kokonendji, C.C. (1992). Caractérisation des fonctions variance de Seshadri des familles exponentielles sur $\mathbb{R}$. C. R. Acad. Sci. Paris, Math. 314, 1063-1068. [Zbl 0755.62022][MR1168536]

 3. Submitted Papers or In Revision :

  • Libengué Dolélé-Kpoka, F.G. & Kokonendji, C.C., The mode-dispersion approach for constructing the continuous associated kernels.
  • Kokonendji, C.C., Louati, M., Masmoudi, A. & Mselmi, F., Generalized variance functions for infinitely divisible mixture distributions.
  • Cuenin, J., Kokonendji, C.C. & Saussereau, B., On the characterization of multiple stable Tweedie models by generalized variance function
  • Kokonendji, C.C. & Puig, P., Fisher dispersion index for multivariate count distributions : a review and a new proposal.
  • Kokonendji, C.C. & Moypemna Sembona, C.C., A complete characterization of multivariate normal stable-Tweedie models through a Monge-Ampère property.
  • Beddek, S., Kokonendji, C.C. & Adjabi, S., Multivariate extended beta kernels for estimating density functions on compact support.
  • Beddek, S., Kokonendji, C.C. & Adjabi, S., Bayesian adaptive bandwidth selector for multivariate gamma kernel density estimator with bias correction.
  • Bar-Lev, S.K. & Kokonendji, C.C., On the mean value parameterization of natural exponential families revisited.
  • Kokonendji, C.C. & Moypemna Sembona, C.C., Characterization and classification of multiple stable Tweedie models.
  • Hadrich, A., Kokonendji, C.C., Masmoudi, A. & Zribi, M., Characterization of the multinomial by meromorphic variance functions.
  • Kokonendji, C.C. & Somé, S.M., On multivariate associated kernels for smoothing general density function. [arXiv:1502.01173]
  • Zocchi, S.S. & Kokonendji, C.C., Two analysis of count data with targets using general discrete triangular models.

 4. Under Preparation :

  • Abid, R., Kokonendji, C.C. & Masmoudi, A., Quadratic and power geometric dispersion models : characterizations and regressions for reliability.
  • Abid, R., Kokonendji, C.C. & Masmoudi, A., Geometric Poisson-Tweedie regression models for count data in reliability.
  • Bonat, W.H. & Kokonendji, C.C., On multivariate (Poisson-)Tweedie models and related inferential issues.
  • Belaid, N., Kokonendji, C.C. & Adjabi, S., Semiparametric discrete kernel estimation of joint probability mass function for multivariate count data with Bayesian selection of bandwidths.
  • Beddek, S., Kokonendji, C.C. & Adjabi, S., Bayesian choice in multiple continuous associated kernel estimator of joint density on positive support with parametric start.
  • Zougab, N., Kokonendji, C.C. & Adjabi, S., Bayesian bandwidth selections in multivariate kernel estimation of joint density with normal start.
  • Hassine, A., Masmoudi, A. & Kokonendji, C.C., The implicit selection in Tweedie regression models and applications.
  • Klutchnikoff, N., Kokonendji, C.C. & Libengué, F.G., Minimax and adaptive properties of associated kernel density estimators.
  • Kokonendji, C.C. : i. Theoretical and Practical Contributions to Natural Exponential Models - ii. Generalized Variance Functions and Applications - iii. Associated Kernel Methods/Estimators : Theory and Practice (with N. Zougab).


"Je ne perds jamais ; soit je gagne, soit j’apprends. (N.R.M.)"

Chacun(e) avance et Tout le monde gagne